Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 13, 2012, 7:49 PM EDT for Butts County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2012, 7:49 PM EDT (23:49 UTC)
- Expired
- Jul 13, 2012, 8:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Butts County, GA
The radar
The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 895 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
506
WWUS82 KFFC 132349
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT FRI JUL 13 2012
GAZ058-140015-
749 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BUTTS COUNTY UNTIL 815 PM EDT...
AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR JACKSON TO SOUTH OF MCKIBBEN... AND
MOVING NORTHWEST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BUTTS COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE STARK...JACKSON...MCKIBBEN...JENKINSBURG...
WORTHVILLE AND FINCHERVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3328 8409 3331 8410 3331 8406 3336 8404
3336 8401 3338 8398 3341 8398 3344 8392
3337 8386 3331 8384 3326 8392 3320 8398
3320 8412 3325 8412
TIME...MOT...LOC 2348Z 147DEG 9KT 3331 8396 3327 8402
3316 8407
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:00 PM EDT, 4 hours 49 minutes earlier.
Area forecast discussion, Jul 13, 3:00 PM EDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EDT FRI JUL 13 2012 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... AMPLE MOISTURE REMAINS IN PLACE OVER THE REGION FOR WIDESPREAD CONVECTION THE REMAINDER OF THE AFTERNOON INTO THE EVENING. AN ESSENTIALLY MOIST ADIABATIC 12Z SOUNDING INDICATES A LOW RISK FOR SEVERE STORMS...BUT A CONTINUING MODERATE TO HIGH RISK FOR LOCALLY HEAVY RAINFALL. HEAVIEST AMOUNTS SHOULD REMAIN WIDELY SCATTERED AND RANDOM ENOUGH TO PRECLUDE ANY KIND OF FLOOD WATCH THROUGH TONIGHT. I AM CARRYING LIKELY POPS INTO THE EARLY EVENING AREA WIDE AND TAPERING THEM TO BELOW SLIGHT CHANCE BY THE EARLY MORNING HOURS. MEDIUM RANGE MODELS CONTINUE TO SHOW HIGH PRESSURE BUILDING INTO THE REGION THROUGH THE PERIOD. AT THE LOWER LEVELS...THE WESTERN ATLANTIC RIDGE BUILDS WESTWARD PUSHING THE BETTER MOISTURE THAT HAS LINGERED ACROSS THE STATE FOR THE PAST SEVERAL DAYS NORTH AND WEST OF THE FORECAST AREA. IN THE UPPER LEVELS THE WESTERN ATLANTIC RIDGE AND THE CENTRAL U.S. RIDGE BUILD WEST AND EAST RESPECTIVELY... BRIDGING ACROSS THE STATE THROUGH THE WEEKEND. MET AND MAV MOS GUIDANCE SHUTS PRECIPITATION DOWN TO SLIGHT CHANCE OR LESS BY SATURDAY INTO SUNDAY...BUT THE RIDGE DOES NOT SEEM QUITE STRONG ENOUGH TO SHUT DIURNAL CONVECTION OFF COMPLETELY...ESPECIALLY CONSIDERING THE RELATIVELY MOIST SOIL MOISTURES WE WILL HAVE IN PLACE DUE TO THE RECENT RAINFALL. THIS MOISTURE COMBINED WITH STRONG SURFACE HEATING SHOULD GENERATE SCATTERED CONVECTION EACH AFTERNOON...LINGERING INTO THE EARLY EVENINGS. INSTABILITY WILL NOT BE SPECTACULAR...BUT ISOLATED SEVERE STORMS CANNOT BE RULED OUT COMPLETELY LATE SATURDAY AFTERNOON AND EARLY SATURDAY EVENING. 20 .LONG TERM /SUNDAY THROUGH FRIDAY/... NO CHANGES PLANNED OTHER THAN MOS POPS SEEM LOW FOR SUNDAY EVEN WITH THE RIDGE BUILDING. WILL RUN WITH 30 PERCENT ACROSS THE BOARD FOR AFTERNOON SHOWERS AND THUNDERSTORMS. BDL MODELS AGREE ON UPPER RIDGE BUILDING WEST FROM THE ATLANTIC. RIDGING CONTINUES INTO THE FIRST OF THE WEEK BUT RIDGE FLATTENS OUT SOME MID WEEK AS A TROUGH DEEPENS ACROSS SOUTHERN CANADA. VARYING AMOUNTS OF MOISTURE REMAIN UNDER THE RIDGE BUT NO ORGANIZED DYNAMICS...SO A MAINLY DIURNAL PATTERN OF CHANCE OR SLIGHT CHANCE POPS EACH DAY STILL SEEMS REASONABLE. MAX TEMPERATURES MOSTLY IN THE 90S THROUGH THE PERIOD. 41 && .AVIATION... 18Z UPDATE... MOST OF THE FORECAST AREA HAS FINALLY IMPROVED TO VFR CONDITIONS OUTSIDE OF SCATTERED CONVECTION AND VFR CONDITIONS ARE EXPECTED THROUGH 06Z. WIDESPREAD IFR CONDITIONS...MAINLY CEILINGS...ARE EXPECTED TO DEVELOP BETWEEN 06Z AND 14Z...IMPROVING TO VFR ONCE AGAIN BY 17Z. SCATTERED CONVECTION CURRENTLY DEVELOPING WILL BECOME WIDESPREAD BY 22Z BEFORE DIMINISHING BETWEEN 02Z AND 06Z. WINDS WILL REMAIN EAST TO SOUTHEAST THROUGH THE PERIOD. WINDS SPEEDS BETWEEN 4-8KT WILL DECREASE TO 5KT OR LESS BY 04Z. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH ALL ELEMENTS. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 89 70 93 / 60 30 20 30 ATLANTA 72 88 72 91 / 60 30 20 30 BLAIRSVILLE 66 87 65 87 / 70 40 20 30 CARTERSVILLE 69 90 68 92 / 60 40 20 30 COLUMBUS 73 91 73 93 / 60 30 20 30 GAINESVILLE 70 88 71 90 / 60 30 20 30 MACON 72 91 72 93 / 60 30 20 30 ROME 69 90 68 93 / 60 40 20 30 PEACHTREE CITY 69 89 67 91 / 60 30 20 30 VIDALIA 75 92 75 93 / 60 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....BDL AVIATION...20
Hazardous weather outlook, Jul 13, 8:30 AM EDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 830 AM EDT FRI JUL 13 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 830 AM EDT FRI JUL 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE WITH HEAVY RAIN AND LOCAL FLOODING ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .SYNOPSIS... A SURFACE BOUNDARY WILL REMAIN ACROSS NORTH GEORGIA TODAY BUT WEAKEN THROUGH TONIGHT. A VERY MOIST AND UNSTABLE AIR MASS WILL PERSIST ACROSS THE AREA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LOCAL FLOODING... DAMAGING WINDS...FREQUENT LIGHTNING AND SMALL HAIL. THE MOST FAVORED TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... THE SURFACE BOUNDARY COMBINED WITH DAYTIME HEATING...MODERATE INSTABILITY AND ABUNDANT...DEEP...MOISTURE WILL PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH CAPES INCREASING TO 1000 TO 2500...ISOLATED SEVERE STORMS ARE POSSIBLE. DUE TO THE HIGH MOISTURE CONTENT OF THE AIR MASS...HEAVY RAIN AND LOCAL FLOODING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...AND ALSO THERE REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 13, 7:13 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT FRI JUL 13 2012
GAZ058-132345-
713 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BUTTS COUNTY UNTIL 745 PM EDT...
AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STARK...MOVING NORTHWEST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BUTTS COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE JACKSON...STARK...WORTHVILLE...JENKINSBURG AND
FINCHERVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3336 8404 3336 8401 3338 8398 3341 8398
3344 8393 3337 8386 3334 8386 3333 8384
3329 8383 3325 8386 3331 8406
TIME...MOT...LOC 2313Z 136DEG 14KT 3333 8388Special weather statement, Jul 13, 7:21 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 PM EDT FRI JUL 13 2012
GAZ031-042-132345-
721 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PAULDING AND
CARROLL COUNTIES UNTIL 745 PM EDT...
AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNION...MOVING NORTH AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS PARTS OF PAULDING AND CARROLL COUNTIES THROUGH 745 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE VILLA RICA...
TEMPLE...NEW GEORGIA...UNION AND YORKVILLE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3382 8504 3390 8503 3391 8505 3395 8505
3395 8498 3397 8497 3397 8487 3373 8490
3373 8505 3379 8505
TIME...MOT...LOC 2321Z 175DEG 18KT 3381 8499Special weather statement, Jul 13, 7:24 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 PM EDT FRI JUL 13 2012
GAZ070-140000-
724 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN LAMAR COUNTY
UNTIL 800 PM EDT...
AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GOGGINS...MOVING NORTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE BRIEF HEAVY RAIN...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS LAMAR COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE REDBONE...JOHNSTONVILLE...BARNESVILLE...
GOGGINS...ALDORA...MILNER...LIBERTY HILL AND CHAPPEL MILL. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3318 8422 3318 8413 3320 8412 3320 8409
3305 8404 3300 8404 3296 8412 3299 8412
3299 8416 3307 8425 3319 8424
TIME...MOT...LOC 2324Z 149DEG 10KT 3305 8411Special weather statement, Jul 13, 7:35 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EDT FRI JUL 13 2012
GAZ048-057-140000-
735 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN NEWTON AND HENRY COUNTIES UNTIL 800 PM EDT...
AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OLA...MOVING NORTHWEST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
NEWTON AND HENRY COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ROCKY PLAINS...OLA...MCDONOUGH AND OAK
HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3353 8404 3361 8393 3344 8387 3342 8391
3344 8392 3344 8393 3341 8398 3338 8398
3336 8401 3345 8418
TIME...MOT...LOC 2335Z 148DEG 23KT 3343 8397Local storm report, Jul 13, 7:41 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 PM EDT FRI JUL 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM LIGHTNING PEACHTREE CITY 33.40N 84.58W
07/13/2012 FAYETTE GA LAW ENFORCEMENT
*** 2 INJ *** TWO PEOPLE WERE STRUCK BY LIGHTNING AT THE
BATTERY BAY BOAT DOCKS IN PEACHTREE CITY BETWEEN 524 P.M.
AND 530P.M. THEY WERE TRANSPORTED TO THE HOSPITAL.
&&
BGOODENSpecial weather statement, Jul 13, 7:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT FRI JUL 13 2012
GAZ058-140015-
749 PM EDT FRI JUL 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BUTTS COUNTY UNTIL 815 PM EDT...
AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR JACKSON TO SOUTH OF MCKIBBEN... AND
MOVING NORTHWEST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BUTTS COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE STARK...JACKSON...MCKIBBEN...JENKINSBURG...
WORTHVILLE AND FINCHERVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3328 8409 3331 8410 3331 8406 3336 8404
3336 8401 3338 8398 3341 8398 3344 8392
3337 8386 3331 8384 3326 8392 3320 8398
3320 8412 3325 8412
TIME...MOT...LOC 2348Z 147DEG 9KT 3331 8396 3327 8402
3316 8407The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:47 PM EDT | Special Weather Statement | FFC | Rockdale | 28 min |
| Jul 12, 9:12 PM EDT | Special Weather Statement | FFC | Gwinnett, Rockdale | 33 min |
| Jul 12, 9:31 PM EDT | Special Weather Statement | FFC | Butts, Monroe, Newton | 29 min |
| Jul 12, 9:44 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 31 min |
| Jul 12, 10:04 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jul 12, 10:35 PM EDT | Special Weather Statement | FFC | Butts | 55 min |
| Jul 13, 4:12 AM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Jul 13, 5:04 AM EDT | Special Weather Statement | FFC | Oglethorpe | 56 min |
| Jul 13, 2:27 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 48 min |
| Jul 13, 2:55 PM EDT | Special Weather Statement | FFC | Oglethorpe | 35 min |
| Jul 13, 3:13 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Treutlen | 32 min |
| Jul 13, 3:30 PM EDT | Special Weather Statement | FFC | Cherokee | 45 min |
| Jul 13, 4:07 PM EDT | Special Weather Statement | FFC | Cherokee | 23 min |
| Jul 13, 4:21 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 24 min |
| Jul 13, 4:27 PM EDT | Special Weather Statement | FFC | Gwinnett, Walton | 33 min |
| Jul 13, 4:54 PM EDT | Special Weather Statement | FFC | Cherokee | 21 min |
| Jul 13, 5:15 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 45 min |
| Jul 13, 5:28 PM EDT | Special Weather Statement | FFC | Cherokee | 47 min |
| Jul 13, 5:35 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 25 min |
| Jul 13, 5:41 PM EDT | Special Weather Statement | FFC | Clayton, Fulton | 34 min |
| Jul 13, 5:48 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| Jul 13, 6:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jul 13, 6:14 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Jul 13, 6:21 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jul 13, 6:31 PM EDT | Special Weather Statement | FFC | Greene, Jasper, Morgan, Oconee | 29 min |
| Jul 13, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas | 22 min |
| Jul 13, 6:50 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| Jul 13, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 25 min |
| Jul 13, 7:13 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Jul 13, 7:21 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Jul 13, 7:24 PM EDT | Special Weather Statement | FFC | Lamar | 36 min |
| Jul 13, 7:35 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.